Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why did I have a sudden calf cramp and then stiffness ?

I am a fit 51 year old male, who has been running for the past 6 years. I was jogging gently on a level surface, warming up for a race at the weekend , and suddenly got an intense pain in the back of my calf - very similar pain to cramp . I was hydrated and warm. I could walk, but not run on the affected leg, and didn t start the race. 4 days later my calf feels really stiff, and there is no question of running. What s happened, and what should I do?
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You have developed a Muscle cramp. Just rest your Leg and apply heat pads regularly. You can apply Volini Spray and take Tab. Dolowin MR twice daily along with tab. Rantac 150mg on empty stomach half hour before breakfast. If this does not help, get yourself evaluated further by a Orthopedist. Take Care.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor